# SDR HALA2019040300162

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 11422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TRAILING EDGE RHS #3 T CHORD SUSPECT CORROSION AROUND FASTENER HOLES. // REMOVAL OF CORROSION CARRIED OUT IAW HAL A330 SRM 51-74-00 REV  
98.01. CORROSION STILL EVIDENT IAW HAL A330 NTM 51-10-02-221-001-A REV 96. BLEND DEPTH OF .054" IS BEYOND 50% MATERIAL THICKNESS
REPAIR BY REPLACEMENT REQUIRED. COMPLETED INSTALLATION OF NEW T CHORD .A.W. A330 SRM 51-21-00, 51-46-11, 51-76-11, 51-42-
11, REV 98.01. CORROSION REPORTED AS LEVEL 2, IAW TOPP 20-50-20.
